Forum Style

Varied Side effects

Hello all lovely people ,I am 9m post tx . I was feeling all well until recently since I have started having aches and pains again . I do have chest pain a lot now a days which streches to my hands too . I feel my heart starts pounding really fast suddenly sometimes . This feeling makes me a lot scared now a days . My headaches are coming bk again some days . Just cannot understand whats goin on ?Did anyone of you went through all this anytime ?Thank you ,A Basin

You need to be a member of TransplantFriends.com to add comments!

Join TransplantFriends.com

Email me when people reply –

Replies

  • I think that cardiologist is the first person you should see.  If that proves there are no issues, you may check for anxiety.  I know that it can cause rapid heart rate and tightness in the chest.  I have had that on occasion and my doctor order a very mild anti-anxiety med that helps when that happens.

  • If you feel your heart beat is odd, I would suggest seeing a cardiologist.  You might be experiencing AFIB, and that is a dangerous condition.   It might be being triggered by some of your drugs.   AFIB can cause a clot to form in your heart and if the clot goes to your brain you have a stroke.   See a doctor and get checked out for this.

  • I have neck and back pain that lasts pretty much all day long. It started about one year after transplant. I don't know if it is from the medications or something else.

  • Hello again .
    Thank you Sardines and Mr jha for your replies .. I am going to see my doctor again this week to discuss these issues . . I wish you both a verry happy n prosperous christmas and new year ahead .
    Enjoy with family and friends.

    Anu
  • mate - i started having chest pains -- had a stress test/ecgs and all was good- once you rule out anything serious you can usually put it down to side effects of drugs and stress/anxiety - I suspect you are now super sensitive to any weird feelings--- when it hits you have an anxiety attack that causes the heart pounding and reinforces the pain --- have a talk to your transplant team and ask if worth doing a stress test to rule out any serious issues - unfortunately mental issues in my experience are not dealt with in transplant recipients - Maybe have some counselling to deal with the stress of TX in everyday life.

  • Hello Mr. Basin,

    Chest pain and radiating towards your hands and all could be you acidity but that is just an indication, anything in detail can be investigated by dr.

    Pulsating thing and headache has good relation with your blood pressure, you better get that checked. Nothing to get worried that will aggregate your issue rather than settling down.

    Thanks
This reply was deleted.

Transplant Stories

Members Stories

If you would like your stories posted on this page please email transplantbuddies@gmail.com

Transplant News

   

                      Transplant News

Twitter

COTA

Purolator Air Filters

Looking for My Kidney Hero

My dear Friend Susy - a double lung transplant survivor is in need of a Kidney Angel (O positive blood type).  If you can be Susy's Hero- contact her at susygar@aol.com Thank You So Much!

Thank You

Each month, it costs $60.00 to operate TransplantFriends.com We greatly appreciate your support.

Facebook & instagram

Latest Activity

Willie Potgieter left a comment for Jimmy Barry Hodges
5 minutes ago
Susie Schneider left a comment on Kidney Transplants
6 hours ago
Angel Messmer left a comment on Caregivers Rock!
6 hours ago
Angel Messmer and Jonathan Cook joined TransplantFriends.com
6 hours ago
DAP1122 (Don) posted a blog post
6 hours ago
Ram Shrama and Festa Nyeme are now friends
14 hours ago
Jimmy Barry Hodges, A. Parks, Megan Weeks and 3 more joined TransplantFriends.com
20 hours ago
Lisa waters left a comment for Lisa waters
22 hours ago
More…

Lung Transplant Foundation

Contact Us